# SDR 2008UALA03642

- Difficulty date: June 28, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,544 hours, 8,937 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Seat 55-61abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEAT 55 ABC TO 61 ABC.  FOUND BROKEN LIGHT ASSEMBLY.  SPLICED LIGHT SECTION, OP CHECKED GOOD.  AC OK FOR SERVICE.
